# SDR ASAA2020033132578

- Difficulty date: March 29, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 42,385 hours, 12,551 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100027
- Part serial: 0105W6210
- Condition: Delaminated
- Location: Cockpit
- Part time: 66,715 hours, 24,480 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ON TAXI L2 WINDOW STARTED TO FORM BUBBLES/MELT/DELAM NO MASTER CAUTION OR OVERHEAT LIGHT. GROUNDED - YES. WHCU BITE SHOWS NO CURRENT FAULTS FOUND LEFT SIDE WINDOW. WHCU ON WRONG TAP. ADJUSTED TO PROPER TAP FOR NEW WINDOW TO BE INSTALLED, REF WDM 30-41-12. REMOVED AND REPLACED L2 WINDOW ASSY REF B737-800 AMM 56-12-11 OPS CHECK GOOD.
